# SDR ASOA05673

- Difficulty date: August 19, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4534 - DURING CRUISE FROM ATL-SBN, THE CREW RECEIVED A LOW OIL PRESSURE WARNING ON THE RIGHT ENGINE.  THE QRH WAS COMPLIED WITH AND THE RIGHT ENGINE WAS REDUCED TO IDLE FOR THE REMAINDER OF THE FLIGHT.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CVG.  THE AIRCRAFT LANDED SAFELY IN CVG.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  THE MRR WILL REMAIN OPEN PENDING AN ENGINE TEAR DOWN REPORT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
